MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG FACIAL ID-ORTHOG-2PLATES; IMPLANT

STRYKER LEIBINGER FREIBURG FACIAL ID-ORTHOG-2PLATES; IMPLANT
Model Number 78-92002
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received it will be reported on a supplemental report.
 
Event or Problem Description
It was reported that it was discovered during a post-op scan, that the facial id plate had broken.There is no other information known at this time.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event could be confirmed as the returned plate shows fractures.The (measurable) dimensions are in accordance with the specification.The chemical composition of the plate conforms to the specification titanium grade 3.The macroscopic appearances of the plate point to exceeding the material strength.That is confirmed by the deterioration of the anodization layer, the changes of the surface¿s structure and the secondary cracks in the area of the breakages.The fracture surfaces were partially leveled due to friction with the counterpart.The undestroyed fracture surfaces (rest) show the appearance of a low cycle fatigue rupture.The fractographic investigations with sem show a structure of a low cycle fatigue rupture with secondary cracks and in addition, swinging lines of a fatigue breakages are visible.It was further reported that the patient believes she heard the plate has snapped few weeks before the plate was removed.Furthermore, the patient was having significant pain as a result of the broken plate.As the surgeon removed the plate, it was determined that the bone has never healed, so a l-plate was implanted.Based on the investigation and the corresponding statistical evaluation there is no indication for an incorrectly working product or any design, material or manufacturing related issue.

Brand Name
FACIAL ID-ORTHOG-2PLATES
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
rylee koole
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
76145120
MDR Report Key15053522
Report Number0008010177-2022-00023
Device Sequence Number5213434
Product Code JEY
UDI-Device Identifier07613327370935
UDI-Public07613327370935
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K182305
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number78-92002
Device Catalogue Number78-92002
Device Lot Number2103301050
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/07/2022
Supplement Date Received by Manufacturer07/07/2022
Initial Report FDA Received Date07/19/2022
Supplement Report FDA Received Date10/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/09/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown